# SDR CALA2016091995745

- Difficulty date: September 11, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 72,930 hours, 27,568 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 51 INNER FLANGE DAMAGED BETWEEN STR 37R AND STR 38R.   REPAIRED IAW SRM 53-00-12 TBL 201, PARA 4.A. FIG 201.
